# SDR ASOA2014122211893

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,209 hours, 32,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: Pax Door Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.  FOUND PRESSURE RELIEF VENT FLAP ROD BROKEN.  REPLACED PAX DOOR VENT FLAP ROD IAW AMM 52-11-15.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
